# SDR F06022

- Difficulty date: February 25, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 12,762 hours, 11,926 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Transducer
- Part number: 140197
- Part serial: 1582
- Condition: Malfunctioned
- Location: Wheel Speed
- Part time: 11,678 hours, 11,000 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A SPOILER MESSAGE ON LANDING.  MAINTENANCE REPLACED THE WHEEL SPEED TRANSDUCER.
